Search the site

Volume 25, number 2 (2013)

Previous: volume 25, number 1 (2013) Next: volume 25, number 3 (2013) Up: volume list

Christoph Aistleitner
On the limit distribution of the well-distribution measure of random binary sequences
p. 245-259 Details
Pilar Bayer; Iván Blanco-Chacón
Quadratic modular symbols on Shimura curves
p. 261-283 Details
Thomas Christ; Justas Kalpokas
Lower bounds of discrete moments of the derivatives of the Riemann zeta-function on the critical line
p. 285-305 Details
Jean-Claude Douai
2-Cohomology of semi-simple simply connected group-schemes over curves defined over $p$-adic fields
p. 307-316 Details
Víctor Cuauhtemoc García
On the distribution of sparse sequences in prime fields and applications
p. 317-329 Details
Karin Halupczok
Goldbach’s problem with primes in arithmetic progressions and in short intervals
p. 331-351 Details
Clemens Heuberger; Daniel Krenn
Optimality of the Width-$w$ Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases
p. 353-386 Details
Matilde N. Lalín
Equations for Mahler measure and isogenies
p. 387-399 Details
Daniel C. Mayer
The distribution of second $p$-class groups on coclass graphs
p. 401-456 Details
Juanjo Rué; Paulius Šarka; Ana Zumalacárregui
On the error term of the logarithm of the lcm of a quadratic sequence
p. 457-470 Details
Jörn Steuding
Ergodic Universality Theorems for the Riemann Zeta-Function and other $L$-Functions
p. 471-476 Details
Xavier Xarles
Trivial points on towers of curves
p. 477-498 Details
Victoria Zhuravleva
Diophantine approximations with Fibonacci numbers
p. 499-520 Details
Previous: volume 25, number 1 (2013) Next: volume 25, number 3 (2013) Up: volume list